# SDR QMLA2024091520116

- Difficulty date: September 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7481
- Aircraft time: 4,979 hours, 13,992 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,979 hours, 13,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Anticipator
- Part number: 350A94278502
- Condition: Faulted
- Location: Engien
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED ANTICIPATOR. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE. REF# 7481.091524.2054.TT
